Nanoparticle Albumin-Bound Paclitaxel- and/or Gemcitabine-Induced Scleroderma Accompanied by Acanthosis Nigricans-Like Skin Changes.
Аннотация
We herein present the first case of nanoparticle albumin-bound paclitaxel (nab-paclitaxel)- and/or gemcitabine-induced scleroderma accompanied by acanthosis nigricans-like skin changes in a 54-year-old Japanese male. He was diagnosed with pancreatic cancer and received 17 courses of nab-paclitaxel and gemcitabine chemotherapy. Edema and skin sclerosis in his legs appeared after the first and third course, respectively. Histological examination of the hyperkeratotic lesion of the ankle revealed hyperkeratosis, acanthosis, papillomatosis, increased number of melanocytes in the basal layer, and dermal fibrosis. Awareness of the clinical characteristics of nab-paclitaxel- and/or gemcitabine-induced scleroderma accompanied by acanthosis nigricans-like skin changes is important for dermatologists to establish an accurate diagnosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.